伤城文章网 >  > 美国Oklahoma州立大学Weiping Li教授将访问西南大学数学研

美国Oklahoma州立大学Weiping Li教授将访问西南大学数学研


美国 Oklahoma 州立大学 Weiping Li 教授将 访问西南大学数学研究所
应西南大学数学与统计学院唐春雷院长的邀请,美国 Oklahoma 州 立大学李维萍(Weiping Li)教授将于 2012 年 10 月 17 日-20 日访 问西南大学数学与统计学院和数学研究所。 访问期间李维萍教授将作 2 次学术报告,并与学院领导及有关教授商讨学科发展及拓展国际合 作交流问题. 报告 1 (面向教授和研究生) 题 目 : Regulator for the Characteristic

Variety $L^2$-invariant and Volume Conjecture 时间:2012 年 10 月 17 日下午 4:00 – 5:00, 地点:25 教学楼西南大学数学与统计学院 14 楼报告厅

报告 2(面向各方向的研究生和高年级本科生) 题目: Global Optimization for Dynamical Systems 摘要: I will explain some recent applied math research from Calculus point of view. Anyone with basic calculus knowledge should be able to follow the talk, at least I hope. I will try to explain main ideas on the problems, and how various disciplines are merging into this study 时间:2012 年 10 月 18 日下午 3:00 – 5:00,

地点:25 教学楼西南大学数学与统计学院 14 楼报告厅

李维萍教授(美国 Oklahoma 州立大学终身教授)是世界著名数学 家, 他主要从事基础数学中的低维拓扑、 微分几何及其相关方向的理 论研究, 同时也从事这些理论在最优化及金融数学等方面的应用研究 ( 主 要 研 究 领 域 : Category theory; homological algebra ; Differential geometry;Dynamical systems and ergodic theory ; Global analysis, analysis on manifolds ; Manifolds and cell complexes;Probability theory and stochastic processes ) 。他 在该领域取得了杰出的成果:解决了该领域中许多长期未解决的猜 想; 他建立的某些研究理论是目前研究拓扑、 微分几何等基础数学的 有效方法。 到目前为止独立及与其他数学家 (南开大学陈省身数学研究所张伟平 院士、冯惠涛教授等)合作在数学顶尖数学专业杂志 Mathematische Zeitschrift,Topology,J. Differential Geom.,Forum Math. Topology Appl. J. Differential Equations,Contemporary Mathematics, Internat. J. Math. ,Commun. Stoch. Anal,Pacific J. Math., Commun. Contemp. Math. Algebr. Geom. Topol.Math. Proc. Cambridge Philos. Soc. J. Knot Theory Ramifications , Comm. Math. Phys.,J. Korean Math. Soc.,Turkish J. Math. 等上发表学术 论文 50 余篇。 李维萍教授于 1987-1988 在美国 Michigan 州立大学,Georgia 理工

大学攻读基础数学专业的理学硕士学位,于 1989-1992 年在美国 Michigan 州立大学数学系攻读基础数学专业的博士学位。 1993 年 —1994 年在美国国家数学研究所(MSRI)做博士后研究。之后一直 在 Oklahoma 州立大学数学系工作。 李维萍教授在低维拓扑、 微分几何领域是国际领军数学家之一, 他的 研究得到了美国国家自然科学基金(NSF)资助。

李维萍教授简历 Weiping Li: 美 国 俄 克 拉 荷 马 州 立 大 学 数 学 系 : 终 身 教 授 (Bell Professor) 1978-1982:大连工学院;本科生 1987-1988: 美国密歇根 (Michigan) 州立大学、 美国乔治亚 (Georgia) 理工大学研究生; 1989-1992:美国密歇根 Michigan 州立大学数学系博士研究生, 导师:Ronald Fintushel

1982-1987:大连铁道学院,讲师; 1992-1995:耶鲁(Yale)大学 Gibbs 讲师; 1993-1994:美国国家数学研究所(MSRI)博士后; 1995-2000:美国 Oklahoma 州立大学数学系 Assistant professor; 2000-2006: 2006-: 美国 Oklahoma 州立大学数学系 Associate professor; 美 国 Oklahoma 州 立 大 学 Full professor , Bell

Professor;

2003 年度 Oklahoma-Arkansas 数学协会杰出教师奖。

美国国家自然科学基金(NSF)4 项: 1. Atiyah's Conjectures on Floer Homology, DMS: 9626166, 1996.07-1998.06(独立负责) ; 2. Topology, Arithmetic Groups and Toric Varieties, DMS: 9704535, 1997.08-2001.01(独立负责) ; 3. 3-manifolds and Floer homologies, DMS: 0245323,

2003.07-2005.06(合作申请) ; 4. Conference on Topology and Geometry of Knots, DMS: 0900229, 2009.01-2009.12 (独立负责) 。

学术和社会职务: 1. 学 术职务升迁委员会成员( Art and Science Reappointment, Promotion and Tenure) ; 2. 任 命 和 招 聘 委 员 会 主 席 ( Chair of (hiring) Appointments Committee) ; 3. Oklahoma-Arkansa 数学协会杰出教学奖评委会主席( Chair of Oklahoma-Arkansa Committee) ; MAA Distingushed Teaching Award

4. Oklahoma-Arkansa 数学协会选取 Court 讲座委员会主席 (Chair of the Court Lecture Committee of the Oklahoma-Arkansas MAA) ; 5. Oklahoma 州立大学经济学院计量金融硕士研究生项目咨询人 (Adviser for Business School MSQFE Program) 6. Oklahoma 州立大学亚裔教职工协会主席( President of Asian Faculty and Staff Univers Association at Oklahoma State

李维萍教授发表部分论文(美国数学评论收录)
1. Chow, Shui-Nee; Li, Weiping; Liu, Zhenxin; Zhou, Hao-Min A natural order in dynamical systems based on Conley-Markov matrices. J. Differential Equations 252 (2012), no. 4, 3116–3141. (Reviewer: James S. Wiseman) 2. Topology and geometry in dimension three. Triangulations, invariants, and geometric structures. Papers from the Jacofest Conference in honor of William Jaco's 70th birthday held at Oklahoma State University, Stillwater, OK, June 4–6, 2010. Edited by Weiping Li, Loretta Bartolini, Jesse Johnson, Feng Luo, Robert Myers and J. Hyam Rubinstein. Contemporary Mathematics, 560. American Mathematical Society, 3. Li, Weiping; Wang, Qingxue An SL 2 (C) algebro-geometric invariant of knots. Internat. J. Math. 22 (2011), no. 9, 1209–1230. 57M27

4. Feng, Huitao; Li, Weiping; Zhang, Weiping A Poincaré -Hopf type formula for Chern character numbers. Math. Z. 269 (2011), no. 1-2, 401–410. 5. Li, Weiping; Xing, Mei Weak convergence for approximation of American option prices. Commun. Stoch. Anal. 5 (2011), no. 3, 505–525. (Reviewer: Xinxin Jiang) 60G51 (60F05 60G40 91G20)

6. Li, Weiping; Wang, Qingxue SL 2 (C) -character variety of a hyperbolic link and regulator. Pacific J. Math. 249 (2011), no. 2, 385–404. (Reviewer: Mohamed Elhamdadi) 7. Li, Weiping; Zhang, Weiping Twisted L 2 -Alexander-Conway invariants for knots. Topology and physics, 236–259, Nankai Tracts Math., 12, World Sci. Publ., Hackensack, NJ, 2008. (Reviewer: Paul A. Kirk) 8. Li, Weiping; Wang, Qingxue On the generalized volume conjecture and regulator. Commun. Contemp. Math. 10 (2008), suppl. 1, 1023–1032. (Reviewer: Athanase Papadopoulos) 9. Li, Weiping; Wang, Shuguang Instantons on conic 4-manifolds: Fredholm theory. J. Korean Math. Soc. 44 (2007), no. 2, 275–296. (Reviewer: Dave Auckly) 10. Li, Weiping; Zhang, Weiping An L 2 -Alexander-Conway invariant for knots and the volume conjecture. Differential geometry and physics, 303–312, Nankai Tracts Math., 10, World Sci. Publ., 11. Li, Weiping "Knot and link invariants and moduli space of parabolic bundles'' ,Commun. Contemp. Math. 3 (2001), no. 4, 501–531; 12. Li, Weiping; Zhang, Weiping An L 2 -Alexander invariant for knots. Commun. Contemp. Math. 8 (2006), no. 2, 167–187. (Reviewer: Thomas Schick) 13. Li, Weiping Instanton Floer homology for connected sums of Poincaré spheres. Math. Z. 251 (2005), no. 1, 215–231. (Reviewer: Nikolai N. Saveliev) 14. Li, Weiping The Z -graded symplectic Floer cohomology of monotone Lagrangian sub-manifolds. Algebr. Geom. Topol. 4 (2004), 647–684 (electronic). (Reviewer: Michael J. Usher) 15. Li, Weiping; Xu, Liang Counting SL 2 (F q ) -representations of torus knot groups. J. Knot Theory Ramifications 13 (2004), no. 3, 401–426. (Reviewer: Alexander Zvonkin) 16. Li, Weiping The semi-infinity of Floer (co)homologies. Vector bundles and representation theory (Columbia, MO, 2002), 195–215, Contemp. Math., 322, Amer. Math. Soc., Providence, RI, 2003. (Reviewer: David E. Hurtubise)

17. Li, Wei Ping; Xu, Liang Counting SL 2 (F 2 s ) representations of torus knot groups. Acta Math. Sin. (Engl. Ser.) 19 (2003), no. 2, 233–244. (Reviewer: Alexander Zvonkin) 18. Li, Weiping A monopole homology for integral homology 3-spheres. Turkish J. Math. 27 (2003), no. 1, 125–160. (Reviewer: Nikolai N. Saveliev) 19. Reviewed Li, Weiping Knot invariants from counting periodic points. Knots, braids, and mapping class groups—papers dedicated to Joan S. Birman (New York, 1998), 95–106, AMS/IP Stud. Adv. Math., 24, Amer. Math. Soc., Providence, RI, 2001. (Reviewer: Alexander Zvonkin) 20. Li, Weiping Knot and link invariants and moduli space of parabolic bundles. Commun. Contemp. Math. 3 (2001), no. 4, 501–531. (Reviewer: Hans U. Boden) 21. Li, Weiping Cap-product structures on the Fintushel-Stern spectral sequence. Math. Proc. Cambridge Philos. Soc. 131 (2001), no. 2, 265–278. (Reviewer: Olivier Collin) 22. Li, Weiping Equivariant knot signatures and Floer homologies. Knots in Hellas '98, Vol. 3 (Delphi). J. Knot Theory Ramifications 10 (2001), no. 5, 687–701. (Reviewer: Olivier Collin) 23. Li, Weiping Kü nneth formulae and cross products for the symplectic Floer cohomology. Topology Appl. 110 (2001), no. 3, 211–236. (Reviewer: David E. Hurtubise) 24. Li, Weiping The symplectic Floer homology of the figure eight knot. Asian J. Math. 4 (2000), no. 2, 345–350. (Reviewer: Nikolai N. Saveliev) 25. Li, Wei-ping; Yu, Yong-xi A necessary and sufficient condition on diffeomorphisms. J. Math. Res. Exposition 20 (2000), no. 1, 1–22. 26. Li, Weiping A module structure on the symplectic Floer cohomology. Comm. Math. Phys. 211 (2000), no. 1, 137–151. (Reviewer: Darko Milinkovi?) 27. Li, Weiping The symplectic Floer homology of composite knots. Forum Math. 11 (1999), no. 5, 617–646. (Reviewer: Nikolai N. Saveliev)

28. Li, Weiping The symplectic Floer homology of the square knot and granny knots. Acta Math. Sin. (Engl. Ser.) 15 (1999), no. 1, 1–10. 29. Li, Weiping Kü nneth formula for SO(3) Floer homology. Topology 38 (1999), no. 6, 1209–1237. (Reviewer: Bai-Ling Wang) 30. Li, Weiping Singular connections and Riemann theta functions. Topology Appl. 90 (1998), no. 1-3, 149–163. (Reviewer: Shuguang Wang) 31. Li, Weiping Casson-Lin's invariant and Floer homology. J. Knot Theory Ramifications 6 (1997), no. 6, 851–877. (Reviewer: Nikolai N. Saveliev) 32. Li, Weiping Floer homology for connected sums of homology 3 -spheres. J. Differential Geom. 40 (1994), no. 1, 129–154. (Reviewer: V. P. Snaith) 33. Wang, Shao Wu; Li, Wei Ping Tensor products and tensor functors of R -n modules. (Chinese) J. Math. Res. Exposition 5 (1985), no. 1, 17–24.


搜索更多“美国Oklahoma州立大学Weiping Li教授将访问西南大学数学研”

网站地图

All rights reserved Powered by 伤城文章网 5xts.com

copyright ©right 2010-2021。
伤城文章网内容来自网络,如有侵犯请联系客服。zhit325@126.com